Alert archive / Arizona / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 19, NWS Phoenix, AZ

July 23, 2012Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 23, 2012, 3:52 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2012, 3:52 PM MST (22:52 UTC)
Expired
Jul 23, 2012, 4:30 PM MST
In force
38 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 57 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 10.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
491 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1619 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WUUS55 KPSR 232252
SVRPSR
AZC013-021-232330-
/O.NEW.KPSR.SV.W.0019.120723T2252Z-120723T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
352 PM MST MON JUL 23 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  EXTREME NORTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 430 PM MST

* AT 349 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF PHOENIX
  INTERNATIONAL RACEWAY...OR 10 MILES SOUTHEAST OF AVONDALE...AND
  MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ESTRELLA MOUNTAIN PARK

LAT...LON 3340 11238 3342 11216 3321 11216 3319 11234
TIME...MOT...LOC 2252Z 161DEG 14KT 3331 11227

$$

MEYERS
2 follow-up statements
337 
WWUS55 KPSR 232311
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
411 PM MST MON JUL 23 2012

AZC013-021-232330-
/O.CON.KPSR.SV.W.0019.000000T0000Z-120723T2330Z/
PINAL AZ-MARICOPA AZ-
411 PM MST MON JUL 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MST
FOR CENTRAL MARICOPA AND EXTREME NORTHWESTERN PINAL COUNTIES...

AT 408 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  IN ADDITION...DENSE BLOWING DUST MAY ACCOMPANY
THIS SEVERE STORM.  THIS STORM WAS LOCATED NEAR PHOENIX INTERNATIONAL
RACEWAY...OR 6 MILES SOUTHEAST OF AVONDALE...MOVING NORTH AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...GO INSIDE A STURDY BUILDING.
REMEMBER...A SEVERE THUNDERSTORM WILL PRODUCE DAMAGING WINDS AND
DEADLY LIGHTNING

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

&&

LAT...LON 3340 11238 3342 11216 3321 11216 3319 11234
TIME...MOT...LOC 2310Z 161DEG 14KT 3335 11230

$$

WOODALL
541 
WWUS55 KPSR 232328
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
428 PM MST MON JUL 23 2012

AZC013-021-232338-
/O.EXP.KPSR.SV.W.0019.000000T0000Z-120723T2330Z/
PINAL AZ-MARICOPA AZ-
428 PM MST MON JUL 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARICOPA AND EXTREME
NORTHWESTERN PINAL COUNTIES WILL EXPIRE AT 430 PM MST...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND NO 
LONGER POSES A THREAT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3340 11238 3342 11216 3321 11216 3319 11234
TIME...MOT...LOC 2328Z 161DEG 14KT 3342 11233

$$

MEYERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:35 PM MST, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 23, 2:35 PM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
235 PM MST MON JUL 23 2012

.SYNOPSIS...
THUNDERSTORM CHANCES WILL BEGIN TO DWINDLE OVER THE NEXT FEW DAYS AS
DRIER AIR SLOWLY WORKS IN FROM THE WEST. AFTER WEDNESDAY...STORM
CHANCES WILL MAINLY BE CONFINED TO THE HIGHER TERRAIN AREAS EAST OF
PHOENIX. DRIER AND SLIGHTLY WARMER WEATHER WILL SETTLE ACROSS THE
REGION FOR LATE THIS WEEK INTO THE WEEKEND...BEFORE A MORE ACTIVE
MONSOON PATTERN IS POSSIBLE BY THE EARLY PART OF NEXT WEEK.

&&

.DISCUSSION...
LITTLE HAS CHANGED WITH THE AIRMASS OVER THE PAST COUPLE DAYS...AND
TODAY WILL AGAIN SEE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE
REGION. OVERNIGHT CLOUD COVER QUICKLY DIMINISHED THIS MORNING
LEADING TO MOSTLY SUNNY SKIES AND AMPLE HEATING BY LATE MORNING.
MOISTURE REMAINS QUITE PREVALENT ACROSS THE REGION WITH DEEPER
MOISTURE MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY. A SLIGHT
PATTERN CHANGE HAS BEEN SEEN SINCE YESTERDAY AS THE PERSISTENT
INVERTED TROUGH ACROSS SOUTH-CENTRAL AND SOUTHWEST ARIZONA HAS
BECOME MUCH MORE DIFFUSE AND DIFFICULT TO PICK OUT IN THE FLOW. A
DEVELOPING UPPER LEVEL ANTICYCLONE IS NOW TAKING SHAPE OFF THE
SOUTHERN CALIFORNIA COAST CONTINUING TO BRING NORTHERLY UPPER WINDS
ACROSS SOUTHEAST CALIFORNIA. EVEN THOUGH MOISTURE BETWEEN 600-800 MB
REMAINS DECENT ACROSS SOUTHEAST CALIFORNIA...WARM DRY AIR CONTINUES
BETWEEN 400-600 MB. SCATTERED SHOWERS HAVE POPPED EARLY THIS
AFTERNOON ACROSS PORTIONS OF THE LOWER COLORADO RIVER VALLEY...BUT
AS SUSPECTED HAVE STRUGGLED TO BUILD SO FAR. STILL THINKING ACTIVITY
ACROSS SOUTHEAST CALIFORNIA AND INTO FAR WESTERN PORTIONS OF ARIZONA
SHOULD REMAIN FAIRLY SCATTERED WITH LITTLE OR NO LIGHTNING.

STORMS HAVE BEGUN FIRING ACROSS THE HIGHER TERRAIN AREAS ACROSS
SOUTHEAST ARIZONA AND ALONG THE RIM. 12Z SOUNDINGS AT KPSR AND KTWC
ARE MUCH LIKE YESTERDAY/S WITH PRECIPITABLE WATER VALUES NEAR 1.7
INCHES AND NO APPRECIABLE DRY LAYERS. WITH A WEAKENED STEERING FLOW
COMPARED TO THIS PAST WEEKEND...STORM MOVEMENT WILL LIKELY BE AROUND
10 KNOTS OUT OF THE SOUTH SOUTHEAST...NOT TAKING OUTFLOW STORM
DEVELOPMENT INTO ACCOUNT. GUSTY WIND POTENTIAL IS LOWER THAN THE
PREVIOUS TWO DAYS WITH LITTLE DRY AIR ALOFT...SO THE POTENTIAL FOR
SIGNIFICANT OUTFLOWS AND ANY BLOWING DUST HAS BEEN REDUCED. POPS IN
THE 20-40 PERCENT RANGE FOR THIS AFTERNOON AND EVENING ACROSS
SOUTH-CENTRAL ARIZONA STILL LOOK REASONABLE...BUT WITH THE WEAKENED
INVERTED TROUGH...STORMS MAY HAVE TROUBLE FIRING ACROSS THE LOWER
DESERTS. THE MAIN THREAT FROM ANY STRONGER THUNDERSTORMS TODAY WILL
BE FLASH FLOODING DUE TO HIGH PRECIPITABLE WATER VALUES AND THE
WEAKER STEERING FLOW...ESPECIALLY ACROSS SOUTHWEST ARIZONA WHERE
STORM MOVEMENT IS EXPECTED TO BE NEARLY STATIONARY.

A DRIER NORTHERLY UPPER FLOW WILL OVERTAKE THE WESTERN HALF OF
ARIZONA BY LATER TUESDAY WITH DECREASING CHANCES OF STORMS ACROSS
MUCH OF THE REGION. ENOUGH DRY AIR SHOULD MOVE INTO SOUTHEAST
CALIFORNIA TO GO WITH DRY POPS. MOISTURE WILL REMAIN FAIRLY
EXTENSIVE FURTHER EAST...ESPECIALLY ACROSS SOUTHEAST ARIZONA. SLIGHT
CHANCE POPS WEST OF PHOENIX AND CHANCE POPS PHOENIX AND EAST STILL
SEEMS REASONABLE. AS THE UPPER ANTICYCLONE MOVES INTO NORTHERN
ARIZONA BY WEDNESDAY...THE DRY AIR WILL WORK IT/S WAY AS FAR EAST AS
THE METRO PHOENIX AREA. WITH LITTLE OR NO UPPER LEVEL SUPPORT FOR
ANY STORMS...SHOWER AND THUNDERSTORM DEVELOPMENT WILL MAINLY BE
CONFINED TO HIGHER TERRAIN AREAS EAST OF PHOENIX. AVAILABLE MOISTURE
INTO THE WEEKEND THEN DECREASES SUBSTANTIALLY...WITH MIXING RATIOS
DROPPING INTO THE 5-7 G/KG RANGE. THIS LITTLE AVAILABLE MOISTURE
WILL RESULT IN ONLY SLIGHT CHANCE POPS EAST OF PHOENIX THURSDAY INTO
THE EARLY PART OF THE WEEKEND. THERE ARE INDICATIONS MONSOONAL
MOISTURE WILL BEGIN PUSHING INTO SOUTH-CENTRAL ARIZONA BY
SUNDAY...BUT STILL TOO EARLY TO TELL EXACTLY WHEN STORMS CHANCES
WILL INCREASE AGAIN.

TEMPERATURES WILL REMAIN AT OR SLIGHTLY BELOW NORMAL ON TUESDAY
BEFORE RISING TO AROUND SEASONAL NORMALS FOR WEDNESDAY INTO THE
WEEKEND. AS MOISTURE DECREASES BY MID WEEK...SOME LOCATIONS ACROSS
THE LOWER DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
COULD SEE HIGHS RISING INTO THE 107-110 RANGE. HOWEVER...WITH LOW
DEWPOINTS...NOT EXPECTING ANY EXCESSIVE HEAT THRESHOLDS TO BE
REALIZED.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

ANTICIPATING ANOTHER ROUND OF MONSOON THUNDERSTORMS THIS AFTERNOON.
FOR NOW LIGHT WINDS...MOSTLY FROM THE SOUTHEAST ACROSS THE PHOENIX
AREA...BUT GOOD CHANCE FOR OUTFLOW BOUNDARIES AGAIN AS THE DAY
PROGRESSES. ADDED VCTS IN PREVAILING FOR KIWA AND KPHX TO ACCOUNT
FOR THE CHANCE OF STORMS. ATTM NOT ADDING ANY OUTFLOW WIND SHIFTS AS
IT IS TOO EARLY TO PREDICT TIMING.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

DEEP EASTERLY FLOW AND AMPLE MOISTURE WILL LIKELY RESULT IN AT LEAST
SOME THUNDERSTORM DEVELOP ACROSS SOUTHEAST CALIFORNIA TODAY. WINDS
MOSTLY FROM THE SOUTH ACROSS THE REGION. HAVE SEEN A LITTLE BIT OF
SHOWER ACTIVITY BUT NOTHING ORGANIZED SO WILL KEEP TAFS WITHOUT VCTS
FOR NOW.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...

EXPECT THUNDERSTORM ACTIVITY TO BEGIN PICKING UP AGAIN BEGINNING
FRIDAY AND RUNNING THROUGH THE WEEKEND. HUMIDITIES WILL ALSO BE
INCREASING THROUGH THE WEEKEND. MOST ACTIVITY SHOULD BE TO THE EAST
OF THE COLORADO RIVER.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...KUHLMAN
AVIATION...WATERS
FIRE WEATHER...WATERS
Hazardous weather outlook, Jul 23, 5:50 AM MST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
550 AM MST MON JUL 23 2012

AZZ024-241400-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
550 AM MST MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN TODAY...WITH THE
PRIMARY THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING.
LOCALIZED FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE
STRONGEST...MOST PERSISTENT STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY...WITH SOME DRYING TO
OCCUR THURSDAY INTO THE WEEKEND. THE PRIMARY WEATHER HAZARDS INCLUDE
LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND
WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...AND DEADLY LIGHTING.
SMALL HAIL IS POSSIBLE WITH STRONGER THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

AZZ022-023-027-028-241400-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
550 AM MST MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN TODAY...WITH THE
PRIMARY THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING.
LOCALIZED FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE
STRONGEST...MOST PERSISTENT STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS
INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS
AND WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND
DEADLY LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGER
STORMS. DRYING FROM THE WEST IS EXPECTED TO BEGIN ON WEDNESDAY...AND
BY THURSDAY LITTLE OR NO HAZARDOUS WEATHER WILL BE EXPECTED THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

AZZ020-021-025-026-CAZ031>033-241400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
550 AM MST MON JUL 23 2012 /550 AM PDT MON JUL 23 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...WITH THE PRIMARY
THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. LOCALIZED
FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE STRONGEST...MOST
PERSISTENT STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS INCLUDE
LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND
WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND
SAND AND DEADLY LIGHTING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

CAZ030-241400-
JOSHUA TREE NATIONAL PARK-
550 AM PDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...WITH THE PRIMARY
THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. LOCALIZED
FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE STRONGEST...MOST
PERSISTENT STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS
INCLUDE LOCALLY HEAVY RAIN WITH FLOODING OF AREA ROADS...STREAMS AND
WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST OVER
THE LOWER ELEVATIONS AND DEADLY LIGHTNING. SMALL HAIL IS ALSO
POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 23, 2:23 PM MST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     DUST STORM       1 WSW TOLTEC            32.79N 111.63W
07/22/2012                   PINAL              AZ   LAW ENFORCEMENT

            DELAYED REPORT... DPS REPORTS ONE QUARTER MILE VIS IN
            BLOWING DUST

&&

EVENT NUMBER PSR1200184

DEWEY
Local storm report, Jul 23, 2:30 PM MST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
230 PM MST MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     DUST STORM       1 SW TOLTEC             32.78N 111.63W
07/22/2012                   PINAL              AZ   LAW ENFORCEMENT

            DELAYED REPORT... DPS REPORTS LESS THAN 100 FT VIS IN
            BLOWING DUST

&&

EVENT NUMBER PSR1200185

DEWEY
Local storm report, Jul 23, 2:35 PM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
235 PM MST MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     DUST STORM       5 NNW CASA GRANDE       32.95N 111.76W
07/22/2012                   PINAL              AZ   AMATEUR RADIO

            DELAYED REPORT... AT CASA GRANDE AIRPORT WITH VIS LESS
            THAN ONE QUARTER MILE IN BLOWING DUST... GUST 40 MPH

&&

EVENT NUMBER PSR1200186

DEWEY

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 5:44 PM MSTSpecial Weather StatementPSRYuma61 min
Jul 22, 6:10 PM MSTSevere Thunderstorm WarningPSRMaricopa38 min
Jul 22, 7:58 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Jul 23, 4:07 PM MSTSpecial Weather StatementPSRPinal38 min
Jul 23, 4:08 PM MSTSpecial Weather StatementPSRPinal37 min
Jul 23, 4:12 PM MSTDust Storm WarningPSR48 min
Jul 23, 4:38 PM MSTSpecial Weather StatementPSRGila37 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.